# SDR UPS04242683

- Difficulty date: June 18, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 LEADING EDGE FLAP, O/B BONDING WIRE ATTACH SCREW HOLE IS CRACKED.  REPAIR CARRIED OUT IAW AAAE EO 2004-061-002, UPS ENGINEERING FILE NR 727-57-20113.
